# SDR DALA2016072505510

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 42,677 hours, 18,943 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AN ELECTRICAL ODOR WAS DETECTED IN THE COCKPIT AND CABIN WITH FINE HAZE.  RAN QRH, SMOKE AND FUME CHECK LIST.  F/A NOTED THE FWD AND AFT GALLEY COFFEE MAKER HAD SHUT ITSELF OFF. THE F/A WAS DIRECTED TO PULL ALL FWD AND AFT GALLEY CIRCUIT BREAKERS.  PULLED BREAKERS SMOKE AND FUMES QUIT.  REPLACED FWD COFFEEMAKER AND OVEN. INSPECTED RECIRCULATION FILTERS FOUND TO BE DIRTY REPLACED SAME.
